MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Foley Catheter; Latex Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Foley Catheter; Latex Foley Catheter
Catalog Number 0166L16
Medical Device Problem Codes Incorrect Measurement (1383); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use a difference was perceived in the packaging and thickness regarding the bd foley catheter with reference d226616.The user indicated that, despite the same reference, a difference was experienced in the packaging and thickness of the catheter.Since delivery of the ¿new¿ variant, the customer had experienced discomfort while wearing it.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The initial reporter's fax number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubricath® Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24960248
Report Number1018233-2026-02659
Device Sequence Number10566572
Product Code KOD
UDI-Device Identifier00801741017582
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0166L16
Device Lot NumberMYKQ3362
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown